# SDR GTIA040629

- Difficulty date: June 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Mlg Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LGA - FLT 779 - JUST AFTER TAKEOFF LGA, STRANGE ODOR CAME THROUGH VENTS.  BRAKE TEMP INDICATOR LIGHT WAS FLASHING AND TEMP NEEDLE MOVING, LEFT LANDING GEAR DOWN TO MAKE SURE NO BRAKE HEAT, LIGHT WENT OUT, ODOR WENT AWAY.  FOUND NR 2 BRAKE AFT HYD LINE LOOSE AND LEAKING, RE-INSTALLED, TIGHTEN AND SAFETY WIRED NR 2 BRAKE AFT HYDRAULIC LINE LEAK AND OPS CHECK OK BRAKE SYSTEM OPERATED LEFT AND RIGHT A/C PACKS, NO ODOR NOTICED IN A/C SYSTEM.  (M)
